# SDR USAA960203

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1154-1211
- Part time: 37,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 INSPECTION, FOUND CORROSION 3 FEET BY 2 INCHES WIDE ON PREVIOUS REPAIR DOUBLER BETWEEN STATION 1154 - STATION 1211 AFT CARGO DOOR LOWER FRAME.  CORROSION LEVEL 1 TASK NR C57-53300.  MANUALLY INSTALLED REPAIR DOUBLERS PER USAIR EO NR 5390M251.  (M)
